# SDR A6WA202407248780

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 41,081 hours, 40,242 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 820465
- Part serial: 1648
- Condition: Malfunctioned
- Location: Adg
- Part time: 40,408 hours, 39,586 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, LOUD BUZZING NOISE. ADG DEPLOYED ON ITS OWN. LANDING NOT OVERWEIGHT, , AIR-RETURN TO MKE.   AIRCRAFT REMOVED FROM SERVICE.  R/R ADG AUTO DEPLOY CONTROL PANEL IAW AMM 24-23-15. OPS CHECK GOOD AT THIS TIME.
